MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY TRICAM INTERNAL IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY TRICAM INTERNAL IMPLANT; DENTAL IMPLANT
Model Number 304310
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evidence was found with the implant itself after evaluation.Customer did state they were unable to achieve primary stability.
 
Event or Problem Description
Asymptomatic and inadequate bone quality/bone quantity were reported.Bone quality at the time of implant failure type iii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability and osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.Patient has arthritis.

Brand Name
TRICAM INTERNAL IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key12378266
Report Number1287163-2021-00913
Device Sequence Number17276958
Product Code DZE
UDI-Device Identifier00614950005222
UDI-Public00614950005222
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number304310
Device Catalogue Number304310
Device Lot Number18030013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR